# SDR FDEA202108232076

- Difficulty date: August 23, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: NMC6015503
- Part serial: 47836
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT RUDDER, BOTTOM RHS AFT SECTION HAS AN APPROX 1" CRACK, MARKED. REMOVED AND REPLACED LOWER AFT RUDDER. REF AMM 27-20-01-4 INSTALLED P/N: NMC6015-  505 S/N: 48450.
